MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AED PRO; DEFIBRILLATOR

ZOLL MEDICAL CORPORATION AED PRO; DEFIBRILLATOR
Model Number AED PRO
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a (b)(6) male patient in cardiac arrest, the device gave a "no shock advised" prompt for a rhythm clinicians believed was shockable.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.Instead, the clinical data file was provided for evaluation.Review of the clinical data file showed cpr/motion artifact in the first two segments that did not allow the algorithm to identify the ecg rhythm producing the no shock advised result.Cpr and motion of the patient should be halted during the analysis period.Based on our review of the data we have concluded that the analysis program results returned the appropriate determination.Analysis of reports of this type has not identified an increase in trend.

Brand Name
AED PRO
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key10662803
Report Number1220908-2020-03180
Device Sequence Number11730222
Product Code MKJ
UDI-Device Identifier00847946016135
UDI-Public00847946016135
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K110526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberAED PRO
Device Catalogue NumberAED PRO
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/19/2020
Supplement Date Received by Manufacturer09/19/2020
Initial Report FDA Received Date10/12/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR